# SDR 2013FA0000060

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N15SF
- Make and model: Gulstm 690B
- Aircraft serial: 11528
- Aircraft time: 8,803 hours, 6,847 cycles
- Engine: Garrtt TPE3315251K
- Engine time: 5,036 hours, 6,215 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31025201
- Part serial: P06309
- Condition: Failed
- Location: Left
- Part time: 5,063 hours, 6,215 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

IN NORMAL CRUISE AT 3,000 FT MSL, THE LT ENGINE LOST COMPLETE POWER AND SUBSEQUENTLY BEGAN TO NTS (NEGATIVE THRUST SENSING).  THE ENGINE WAS INDENTIFIED, VERIFIED AND FEATHERED IAW EMERGENCY CHECKLIST PROCEDURES.
